Alert archive / Indiana / Flash Flood Warnings in 2014

Flash Flood Warning 51, NWS Indianapolis, IN

June 24, 2014Hamilton County, Madison County, Tipton County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 24, 2014, 2:26 PM EDT for Hamilton County, Madison County, Tipton County, Indiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2014, 2:26 PM EDT (18:26 UTC)
Expired
Jun 24, 2014, 6:30 PM EDT
In force
4 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Hamilton County, IN, Madison County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 69 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
146 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

600 
WGUS53 KIND 241826
FFWIND
INC057-095-159-242230-
/O.NEW.KIND.FF.W.0051.140624T1826Z-140624T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
226 PM EDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN HAMILTON COUNTY IN CENTRAL INDIANA...
  NORTHWESTERN MADISON COUNTY IN CENTRAL INDIANA...
  SOUTHEASTERN TIPTON COUNTY IN CENTRAL INDIANA...

* UNTIL 630 PM EDT

* AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR ESITIMATED THAT 2 TO 2.5 INCHES OF RAIN 
  HAD FALLEN SINCE 130 PM. WITH ADDITIONAL STORMS DEVELOPING OVER    
  SOUTHWEST INDIANA...AN ADDITIONAL 1 TO 2INCHES ARE POSSIBLE       
  THROUGH 6 PM. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ELWOOD AND NOBLESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4038 8569 4000 8587 4002 8612 4038 8586

$$

RYAN
1 follow-up statement
504 
WGUS73 KIND 242226
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
626 PM EDT TUE JUN 24 2014

INC057-095-159-242241-
/O.EXP.KIND.FF.W.0051.000000T0000Z-140624T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-MADISON-TIPTON-
626 PM EDT TUE JUN 24 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHEASTERN
HAMILTON...NORTHWESTERN MADISON AND SOUTHEASTERN TIPTON COUNTIES WILL
BE ALLOWED TO EXPIRE AT 630 PM EDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4038 8569 4000 8587 4002 8612 4038 8586

$$

JAS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 1:26 PM EDT, 1 hour earlier.

Area forecast discussion, Jun 24, 1:26 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
126 PM EDT TUE JUN 24 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 422 AM EDT TUE JUN 24 2014

A WEAK COLD FRONT WILL GRADUALLY SLIDE SOUTHEAST ACROSS CENTRAL
INDIANA THIS AFTERNOON AS A SURFACE WAVE LIFTS NORTHEAST ALONG THE
FRONT. THE FRONT WILL STALL NEAR THE OHIO RIVER TONIGHT BEFORE
DISSIPATING. ANOTHER FRONT WILL DROP SOUTH ACROSS THE AREA ON
WEDNESDAY BEFORE RETURNING NORTH ACROSS THE OHIO VALLEY FRIDAY
THROUGH SATURDAY. MEANWHILE...A SOUTHERLY FLOW OF WARM...MOIST AND
UNSTABLE AIR WILL INTERACT WITH THE VARIOUS FRONTS AND UPPER WAVES
AND RESULT IN THUNDERSTORM CHANCES THROUGH MOST OF THE FORECAST WITH
THE BEST CHANCES BEING TODAY AND THIS EVENING AS WELL AS FRIDAY
THROUGH SATURDAY.

WITH CLOUDS AND STORMS AROUND TODAY...TEMPERATURES WILL BE SLIGHTLY
BELOW NORMAL IN THE UPPER 70S AND LOWER 80S.
OTHERWISE...TEMPERATURES WILL BE SEASONABLE WITH HIGHS IN THE 80S
THROUGH THE EARLY WEEKEND. LATE WEEKEND AND EARLY NEXT WEEK...HIGHS
NEAR 90S ARE POSSIBLE.

&&

.NEAR TERM /REST OF TODAY/...
ISSUED AT 1014 AM EDT TUE JUN 24 2014

RADAR SHOWS SOME LIGHT RAIN ACROSS THE NORTHWESTERN COUNTIES WITH AN
AREA OF MORE MODERATE TO HEAVY RAIN ACROSS SOUTHEASTERN ILLINOIS
MOVING INTO SOUTHWESTERN INDIANA. ADJUSTED HOURLY POPS TO REFLECT
CURRENT TRENDS AND SHORT TERM GUIDANCE BUT OVERALL FORECAST FOR THE
DAY HASN/T CHANGED MUCH. ADDED LOCALIZED HEAVY RAIN WORDING TO THE
FORECAST TO GO ALONG WITH IT/S MENTION IN ALL OTHER PRODUCTS...AS
AREA IS IN SLIGHT RISK OF EXCESSIVE RAINFALL AND HAS ALSO BEEN
HIGHLIGHTED IN RECENT SATELLITE ANALYSIS PRODUCT TO GO ALONG WITH
ALL THE THINGS ALREADY MENTIONED IN THE PREVIOUS DISCUSSION THAT
FOLLOWS...

MAIN FOCUS TODAY WILL BE ON THUNDERSTORM CHANCES AS WELL AS
TEMPERATURES.

MODELS IN GOOD AGREEMENT WITH A BLEND OF THE 00Z GFS...00Z ECMWF AND
THEIR MEANS LOOKING GOOD. A WEAK COLD FRONT IS EXPECTED TO GRADUALLY
SLIDE SOUTHEAST ACROSS CENTRAL INDIANA TODAY AS A SURFACE WAVE MOVES
ALONG THE FRONT. BY 00Z...THE FRONT SHOULD BE JUST NORTH OF AND
PARALLEL TO THE OHIO RIVER. IN ADDITION...AN UPPER WAVE WILL MOVE
SLOWLY EAST ACROSS THE AREA PROVIDING ADDITIONAL LIFT. MEANWHILE...A
MODEST 25 KNOT LOW LEVEL JET WILL PUMP MOISTURE AND INSTABILITY
NORTHWARD AHEAD OF THE FRONT WITH PRECIPITABLE WATER VALUES IN
EXCESS OF 2 INCHES AND MIXED LAYER CAPES TO 1500 J/KG. THIS SHOULD
RESULT IN WIDESPREAD THUNDERSTORMS ACROSS NORTHWESTERN COUNTIES THIS
MORNING AND SHIFTING SOUTHEAST WITH TIME. 20 KNOT SURFACE TO 700
MILLIBAR SHEAR MAY BE ENOUGH WITH THE INSTABILITY FOR ISOLATED WIND
DAMAGE PER THE SPC DAY1 OUTLOOK...AND HEAVY RAIN AND ISOLATED FLASH
FLOODING COULD ALSO BE A CONCERN AS LOCALIZED HEAVY STORMS COULD
PRODUCE OVER AN INCH OF RAIN. WILL MENTION ALL THESE THREATS IN THE
HAZARDOUS WEATHER OUTLOOK AND WEATHER STORY.

WENT WITH SLIGHTLY BELOW NORMAL TEMPERATURES IN THE UPPER 70S AND
LOWER 80S TODAY WITH CLOUDS AND STORMS AROUND. HOWEVER...DID NOT GO
AS COOL AS THE 00Z NAM MOS.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
ISSUED AT 422 AM EDT TUE JUN 24 2014

THUNDERSTORM CHANCES AND TEMPERATURES WILL BE THE MAIN FOCUS TO THE
SHORT TERM WITH A CONTINUED GFS AND EURO BLEND ALONG WITH THEIR
MEANS PREFERRED.

THE STORMS SHOULD BE WINDING DOWN FROM NORTHWEST TO SOUTHEAST LATE
TONIGHT AND WEDNESDAY MORNING AS THE COLD FRONT DIES OUT.
HOWEVER...ANOTHER FRONT MOVING IN FROM THE NORTH AND UPPER WAVE
MOVING ACROSS THE LOWER GREAT LAKES COULD SPARK A FEW MORE STORMS
WEDNESDAY AFTERNOON. THEN...HIGH PRESSURE SHOULD ALLOW FOR DRY
CONDITIONS ON WEDNESDAY NIGHT. BUT...THUNDERSTORM CHANCES WILL
SPREAD NORTHEAST BACK ACROSS THE AREA THURSDAY AND THURSDAY NIGHT AS
THE SECOND FRONT LIFTS BACK NORTHEAST IN RESPONSE TO UPPER RIDGING.

SIMILAR 00Z MOS...NEAR NORMAL TEMPERATURES IN THE 80S LOOK GOOD FOR
AFTERNOON HIGHS.

.LONG TERM /FRIDAY THROUGH MONDAY NIGHT/

ISSUED AT 422 AM EDT TUE JUN 24 2014

UNSETTLED WEATHER PATTERN IS EXPECTED TO CONTINUE INTO THE LONG TERM
PERIOD.  DESPITE RIDGING ALOFT...A WARM FRONT WILL WORK ITS WAY
NORTHWARD ACROSS CENTRAL INDIANA ON FRIDAY AND SATURDAY...BEING A
POSSIBLE SOURCE FOR SOME DIURNAL CONVECTION.  SUNDAY...THE UPPER
RIDGE WILL BREAK DOWN A BIT AS AN UPPER LEVEL SHORT WAVE PASSES OVER
THE AREA...CONTRIBUTING TO FURTHER SHOWER/THUNDERSTORM DEVELOPMENT.
FOR NOW...LATEST INITIALIZATION COVERS THE FORECAST PERIOD WELL WITH
CHANCE AND SLIGHT CHANCE POPS...WILL NOT DIVERT AT THIS TIME DUE TO
SO MUCH INCONSISTENCY IN THE PATTERN OVER THE LAST WEEK.
TEMPS...HIGHS WILL START OFF CLOSE TO NORMAL WITH READINGS IN THE
MID 80S...AND THEN SOAR BACK INTO THE UPPER 80S/LOW 90S BY THE
SECOND HALF OF THE EXTENDED PERIOD.

&&

.LONG TERM /FRIDAY THROUGH MONDAY NIGHT/

ISSUED AT 422 AM EDT TUE JUN 24 2014

UNSETTLED WEATHER PATTERN IS EXPECTED TO CONTINUE INTO THE LONG TERM
PERIOD.  DESPITE RIDGING ALOFT...A WARM FRONT WILL WORK ITS WAY
NORTHWARD ACROSS CENTRAL INDIANA ON FRIDAY AND SATURDAY...BEING A
POSSIBLE SOURCE FOR SOME DIURNAL CONVECTION.  SUNDAY...THE UPPER
RIDGE WILL BREAK DOWN A BIT AS AN UPPER LEVEL SHORT WAVE PASSES OVER
THE AREA...CONTRIBUTING TO FURTHER SHOWER/THUNDERSTORM DEVELOPMENT.
FOR NOW...LATEST INITIALIZATION COVERS THE FORECAST PERIOD WELL WITH
CHANCE AND SLIGHT CHANCE POPS...WILL NOT DIVERT AT THIS TIME DUE TO
SO MUCH INCONSISTENCY IN THE PATTERN OVER THE LAST WEEK.
TEMPS...HIGHS WILL START OFF CLOSE TO NORMAL WITH READINGS IN THE
MID 80S...AND THEN SOAR BACK INTO THE UPPER 80S/LOW 90S BY THE
SECOND HALF OF THE EXTENDED PERIOD.

&&

.AVIATION /DISCUSSION FOR 241800Z TAF ISSUANCE/...
ISSUED AT 126 PM EDT TUE JUN 24 2014

WIDESPREAD MVFR CEILINGS THIS AFTERNOON. IFR AND LOWER CONDITIONS
POSSIBLE LATE TONIGHT WITH IMPROVEMENT BY LATE WEDNESDAY MORNING.

WEAK FRONTAL BOUNDARY SLOWLY MOVING ACROSS THE WESTERN FORECAST
AREA EARLY THIS AFTERNOON. MOST CONCENTRATED AREA OF RAINFALL
LOCATED TO THE SOUTHWEST OF KIND IN THE VICINITY OF A MID LEVEL
VORT. THIS FEATURE WILL SLOWLY TRACK EAST WITH THE SURFACE FRONT
THROUGH THE REMAINDER OF THE AFTERNOON...WITH ADDITIONAL
CONVECTION DEVELOPING OUT AHEAD OF THE FRONT. KBMG AND KIND WILL
BE SPECIFICALLY IMPACTED WITH POTENTIAL FOR IFR AND LOWER
RESTRICTIONS WITHIN HEAVIER SHOWERS/STORMS. LESSER IMPACTS AT BOTH
KHUF AND KLAF ON THE BACK SIDE OF THE PRECIP SHIELD WITH MORE
WIDESPREAD RAIN CHANCES ENDING AT BOTH SITES AFTER 20Z. WILL
MAINTAIN A VCSH MENTION THROUGH MID EVENING TO ACCOUNT FOR ANY
ADDITIONAL ISOLATED CONVECTION THAT CAN DEVELOP BEHIND THE MAIN
AREA OF RAIN. WINDS WILL SHIFT TO W/NW WITH THE FRONTAL PASSAGE BY
THIS EVENING.

CEILINGS AND VISIBILITY RESTRICTIONS WILL BECOME THE MAIN FOCUS AS
THE NIGHT PROGRESSES WITH PRECIP AND DEEPER MOISTURE SHIFTING AWAY
TO THE EAST. MODEL SOUNDINGS INDICATE BOTH KBMG AND KIND LIKELY TO
BE IMPACTED MORE BY LOW STRATUS ON THE BACK SIDE OF THE MOISTURE
PLUME WHILE FOG CONCERNS WILL BE THE GREATER CONCERN AT KLAF WITH
A COMBINATION OF THE TWO AT KHUF. COULD SEE VISIBILITIES UNDER 1SM
AT KLAF WITH PREDOMINANT 3-4SM AT THE OTHER TERMINALS. WEAK HIGH
PRESSURE BUILDS IN WEDNESDAY WITH REMNANT STRATUS/FOG BURNING OFF
BY MID MORNING. NORTHWEST WINDS AT 5-10KTS EXPECTED.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...MK
NEAR TERM...MK/CP
SHORT TERM...MK
LONG TERM...TDUD
AVIATION...RYAN

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 24, 4:40 AM EDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
440 AM EDT TUE JUN 24 2014

INZ021-028>031-035>049-051>057-060>065-067>072-251000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
440 AM EDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: WIDESPREAD THUNDERSTORMS WILL SPREAD ACROSS CENTRAL
INDIANA TODAY AS A WEAK COLD FRONT DROPS SLOWLY SOUTHEAST TO NEAR
THE OHIO RIVER THIS EVENING. SOME OF THE STORMS COULD PRODUCE
HEAVY RAIN AND LOCALIZED FLOODING. MEANWHILE...ISOLATED WIND
DAMAGE IS ALSO POSSIBLE MAINLY THIS AFTERNOON AND EARLY EVENING.

HAZARDS: DANGEROUS LIGHTNING...HEAVY RAINFALL...LOCALIZED
FLOODING...ISOLATED WIND DAMAGE.

TIMING: DANGEROUS LIGHTING...HEAVY RAINFALL AND LOCALIZED FLOODING
TODAY AND THIS EVENING. ISOLATED WIND DAMAGE THIS AFTERNOON AND
EARLY EVENING.

DISCUSSION: WIDESPREAD THUNDERSTORMS WILL SPREAD NORTHEAST ACROSS
CENTRAL INDIANA TODAY AS A WEAK COLD FRONT DROPS SLOWLY SOUTHEAST
ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE THROUGH MOST OF THE TIME
THROUGH EARLY NEXT WEEK. ISOLATED SEVERE STORMS ARE
POSSIBLE THURSDAY AFTERNOON AND NIGHT. IT IS TOO DIFFICULT TO TELL
IF SEVERE STORMS WILL BE POSSIBLE BEYOND THAT. HOWEVER...DEADLY
CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN AND GUSTY WINDS ARE
THREATS WITH ANY THUNDERSTORM.

DISCUSSION: A WARM FRONT...UPPER LEVEL WAVES AND A WARM...MOIST
AND UNSTABLE ATMOSPHERE WILL RESULT IN THUNDERSTORM CHANCES
MOST OF THE TIME THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE BUT NOT LIKELY THIS AFTERNOON
AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

In the hours before

Special weather statement, Jun 24, 1:02 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
102 PM EDT TUE JUN 24 2014

INZ045-053-054-241745-
MORGAN-OWEN-PUTNAM-
102 PM EDT TUE JUN 24 2014

AT 100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 7 MILES NORTH OF SPENCER...OR 21 MILES NORTHWEST OF
BLOOMINGTON...AND MOVING NORTHEAST AT 25 MPH.

GUSTY WINDS TO 40 MPH MAY CAUSE SMALL TO BLOW AROUND AND SMALL TREE
LIMBS TO BREAK. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HEAVY DOWNPOURS WILL ALSO LIMIT VISIBILITY FOR DRIVERS AND CAUSE
BRIEF PONDING OF WATER ON ROADS.

DRT

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 1:26 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Owen, Putnam49 min
Jun 24, 1:47 PM EDTTornado WarningINDHendricks, Morgan28 min
Jun 24, 2:02 PM EDTFlash Flood WarningINDClay, Hendricks, Morgan, Owen, Putnam4 hr
Jun 24, 2:11 PM EDTAreal Flood WarningINDSullivan, Vigo3 hr
Jun 24, 2:28 PM EDTTornado WarningINDHendricks, Marion32 min
Jun 24, 2:42 PM EDTAreal Flood WarningINDGreene3 hr
Jun 24, 2:46 PM EDTTornado Warning Tornado observedINDMarion29 min
Jun 24, 3:10 PM EDTSpecial Weather StatementINDMorgan50 min
Jun 24, 3:11 PM EDTTornado WarningINDHamilton, Marion34 min
Jun 24, 3:30 PM EDTFlash Flood WarningINDMonroe, Morgan, Owen4 hr
Jun 24, 3:33 PM EDTFlash Flood WarningINDHamilton, Hendricks, Marion4 hr
Jun 24, 5:07 PM EDTAreal Flood AdvisoryINDBartholomew, Brown, Decatur, Hancock, Henry, Johnson and 5 more4 hr
Jun 24, 5:43 PM EDTAreal Flood AdvisoryINDDelaware, Henry, Randolph4 hr
Jun 24, 6:03 PM EDTAreal Flood AdvisoryINDClay, Hendricks, Morgan, Owen, Putnam3 hr

Nearby

Flash Flood Warnings in Indiana, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.